# SDR DALA2020083102907

- Difficulty date: January 23, 2017
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,373 hours, 37,377 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND IN HOLES #5 AND #6 NEAR DOOR STOP #7 ON FR16 RHS, OUTB'D FLANGE. CORRECTIVE ACTION: ER/A 553532-14 REVISED TO LEVEL "B" PERMANENT - CAT A REPAIR INSTALLED AT REV B.
